Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalizations of a theorem of Namioka

Author: Charles Stegall
Journal: Proc. Amer. Math. Soc. 102 (1988), 559-564
MSC: Primary 46G99; Secondary 46B99, 54C60
MathSciNet review: 928980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a result concerning separate and joint continuity that contains a celebrated result of Namioka.

References [Enhancements On Off] (What's this?)

  • [B] N. Bourbaki, Topologie générale, Hermann, Paris, 1951.
  • [BT] J. Bourgain and M. Talagrand, Compacité extrémale, Proc. Amer. Math. Soc. 80 (1980), 68-70. MR 574510 (81h:46011)
  • [Cho] G. Choquet, Lectures on analysis, Benjamin, New York, 1969.
  • [Chr] J. P. R. Christensen, Joint continuity of separately continuous functions, Proc. Amer. Math. Soc. 82 (1981), 455-461. MR 612739 (82h:54012)
  • [D] M. M. Day, Normed linear spaces, Springer, Berlin, 1973. MR 0344849 (49:9588)
  • [Deb] G. Debs, Espaces de Baire et espaces $ k$-analytiques de fonctions continue, Mathematika 32 (1985), 218-228. MR 834492 (87h:46071)
  • [Dev] R. Deville, Parties faiblement de Baire dans les espaces de Banach (to appear).
  • [E] R. Engelking, General topology, PWN, Warszawa, 1977. MR 0500780 (58:18316b)
  • [K] S. S. Kurana, Pointwise compactness on extreme points, Proc. Amer. Math. Soc. 83 (1981), 347-348. MR 624928 (82k:46018)
  • [N1] I. Namioka, Separate continuity and joint continuity, Pacific J. Math. 51 (1974), 515-531. MR 0370466 (51:6693)
  • [N2] -, A simplification of Kurana's proof, Rainwater Seminar, University of Washington.
  • [SR] J. Saint Raymond, Jeux topologiques et espaces de Namioka, Proc. Amer. Math. Soc. 87 (1983), 499-504. MR 684646 (83m:54060)
  • [S1] C. Stegall, The duality between Asplund spaces and spaces with the Radon-Nikodým property, Israel J. Math. 29 (1978), 408-412. MR 0493268 (58:12297)
  • [S2] -, A result concerning the weak topology generated by the extreme linear functionals, Séminaire d'Analyse Fonctionelle, Université de Paris VII, 1983-84.
  • [S3] -, Applications of descriptive topology in functional analysis, Universität Linz, 1985.
  • [T1] M. Talagrand, Espaces de Banach faiblement $ k$-analytique, Ann. of Math. 110 (1979), 407-438. MR 554378 (81a:46021)
  • [T2] -, Jeux topologiques et espaces de Namioka (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G99, 46B99, 54C60

Retrieve articles in all journals with MSC: 46G99, 46B99, 54C60

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society